# SDR DHL2001727517

- Difficulty date: August 21, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LEFT TOP PANEL OF PYLON ANGLE SUPPORT IS CORRODED AND CRACK AT STA 1380.  REMOVED CORRODED ANGLE AT TOP OF PYLON NR 2 ENG LEFT SIDE BS 1381.5 TO 1455 PER SRM 51-30-2.  FABRICATED NEW ANGLE PER SRM 54-10-2 FIG 3. INSTALLED ANGLE PER SRM 51-30-2.
